# SDR IXXA06SMN245S

- Difficulty date: July 28, 2006
- Submitted: September 5, 2006
- Operation: Air carrier
- Aircraft: N605AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46106
- Aircraft time: 96,561 hours, 25,131 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 600
- Part time: 86,561 hours, 25,131 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION FOUND RT WING CENTER LEADING EDGE OB SLOT UPPER SKIN HOLES ELONGATED AT STATION XOLDI6.225.  REMOVED FASTENERS. REMOVED DAMAGED AREA. PERFORMED NDT INSPECTION NO CRACKS OR CORROSION FOUND AFTER DAMAGE REMOVAL. FABRICATED REPAIR DOUBLER, INTERNAL DOUBLER, AND FILLER. CLEANED, TREATED AND PRIMED AREA, FILLER, INTERNAL SURFACE OF REPAIR DOUBLER, AND INTERNAL DOUBLER. APPLIED SEALANT TO FAYING SURFACES. INSTALLED REPAIR PARTS IAW SRM 51-1-21, SRM 51-3-0,  SRM 51-1-20D, SRM 51-3-1, NDT SPM PART 06-10-01-001, SRM 51-1-8B, SRM 51-1-11, DRAWING NR ED 4297 DATE 07-24-06, ENGINEERING ORDER NR 2006611 DATE 07-25-06. COMPLETED FAA FORM 8110-3 NUMBER 06340 DATED 07-25-06.
